# SDR HEEA0010169

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76
- Aircraft serial: 760167
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017928
- Condition: Precesses
- Location: Standby Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ATTITUDE GYRO PRECESSES.
